Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The equilong transformations of space


Author: Julian Lowell Coolidge
Journal: Trans. Amer. Math. Soc. 9 (1908), 178-182
MSC: Primary 30C35
MathSciNet review: 1500807
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C35

Retrieve articles in all journals with MSC: 30C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1908-1500807-1
Article copyright: © Copyright 1908 American Mathematical Society